# SDR SWIA200819702

- Difficulty date: May 26, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 25,752 hours, 35,267 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED ON, THE CABIN SMELLS LIKE FUEL.  TIGHTENED FUEL NOZZLE MANIFOLD B-NUT.  NO LEAKS NOTED.
